# SDR 95ZZZX1937

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6517840409
- Condition: Cracked
- Location: Nr 2 Spoiler Hyd
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

LOST A-SYSTEM HYDRAULICS IN-FLIGHT, ACCOMPLISHED MANUAL GEAR EXTENSION AND LANDED IN SAT WITHOUT FURTHER INCIDENT.  FOUND NR 2 SPOILER RETURN LINE CRACKED.  REPLACED LINE, A-SYSTEM FILTERS AND THE A-SYSTEM ENGINE PUMPS.
